# SDR SWAA2024072907789

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LH SIDE PLATE BETWEEN STA 727I-727J (MARKED)<[01] REMOVED CORROSION FROM AFT CARGO LEFT SIDE PLATE FROM STA 727I-727J ORIGINAL MATERIAL THICKNESS IS 0.040?; MAX MATERIAL LOSS IS 0.005; MAX ALLOWED IS 0.004 ?; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] TOOL T010008 S/N 503011WAS NOT USED;[03] CUT OUT DAMAGED SECTION OF THE LH SIDE PLATE FROM STA 727F+10 TO STA 787+10 FOR REPAIR PER SRM 53-00-53-1A-2;[04] LOCATED AND DRILLED NEW LH SIDE PLATE PER SRM 51-40-02;[05] COUNTERSUNK LH SIDE PLATE PER SRM 51-40-08.;[06] LOCATED AND DRILLED NEW LH SIDE PLATE FROM STA.727 - STA.847 PER SRM 51-40-02.;[07] RII. VERIFIED. LOCATED AND DRILLED NEW LH SIDE PLATE FROM STA.727 - STA.847 PER SRM 51-40-02. SIGN OFF FOR CORRECTIVE ACTION #6 ONLY.;[08] RII. VERIFIED COUNTERSUNK LH SIDE PLATE PER SRM 51-40-08. NEW LH SIDE PLATE FROM STA.727 - STA.847. SIGN OFF FOR CORRECTIVE ACTION #5 ONLY.;[09] RII. OK TO INSTALL NEW LH SIDE PLATE FROM STA 727 - STA 847.;[10] INSTALLED NEW LH SIDE PLATE FROM STA 727-847 PER SRM 51-40-02;[11] CW
